# SDR 6CBA2020101920198

- Difficulty date: October 19, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N154AF
- Make and model: Pilats PC24
- Aircraft serial: 154
- Aircraft time: 786 hours, 522 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Part number: 9603001170
- Part serial: 0120
- Condition: Faulty
- Location: Brakes
- Part time: 136 hours, 91 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED WHILE ENROUTE FROM KFOK TO KAPF, "MAIN BRAKE FAIL CAS IN FLIGHT".  THE AIRCRAFT DIVERTED TO KRSW, AND DECLARED AN EMERGENCY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  RESOLUTION: CONTRACT MX FOUND THE FOLLOWING CORRECTIVE ACTIONS ON 10/23/2020.  REMOVED BRAKE CONTROLLER P/N OFF 960. 30.01 .170 S/N OFF 0120, IAW PC24-A-E32-40-0013-00A-520A AND REPLACED WITH NEW BRAKE CONTROLLER, P/N ON 960.30.01.170. S/N ON 0113, IAW PC24-A-E32-40-0013-00A-720-A-A.  REMOVED HYDRAULIC RESERVOIR P/N OFF 960.10.04.144 S/N OFF 0031, IAW PC24-A-E32-40-0011-00A-520A-A AND REPLACED WITH INSPECTED HYDRAULIC RESERVOIR, P/N ON 960.10.04.144.  S/N ON 0109, IAW PC24-A-E32-40-0011--00A-720A-A.  ALL LEAK AND OPERATIONS CHECKS GOOD.  DEFECTIVE HYDRAULIC RESERVOIR P/N 960.10.04.144 S/N 0031 TSN: 279.1 TC/LANDINGS: 207.
